Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 286, NWS Jackson, MS

June 15, 2017Clay County, Webster County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 15, 2017, 2:15 PM CDT for Clay County, Webster County, Mississippi. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2017, 2:15 PM CDT (19:15 UTC)
Expired
Jun 15, 2017, 3:03 PM CDT
In force
48 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clay County, MS, Webster County, MS

The radar

The Columbus AFB radar (KGWX), 44 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 7.3 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2017-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2561 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2017-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2561 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
835 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

210 
WUUS54 KJAN 151915
SVRJAN
MSC025-155-152015-
/O.NEW.KJAN.SV.W.0286.170615T1915Z-170615T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
215 PM CDT THU JUN 15 2017

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Northeastern Webster County in north central Mississippi...
  Clay County in northeastern Mississippi...

* Until 315 PM CDT

* At 215 PM CDT, severe thunderstorms were located along a line
  extending from near Trebloc to near Pyland, moving southeast at 25
  mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Severe thunderstorms will be near...
  Montpelier around 245 PM CDT. 
  Pala Alto and Griffith around 305 PM CDT. 
  West Point around 315 PM CDT. 

Other locations impacted by these severe thunderstorms include
Mantee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3358 8849 3356 8849 3356 8901 3374 8916
      3374 8904 3375 8903 3376 8893 3381 8893
      3381 8872 3368 8872 3367 8850 3366 8852
      3364 8850 3362 8851 3360 8847
TIME...MOT...LOC 1915Z 298DEG 23KT 3390 8879 3385 8911 

HAIL...1.00IN
WIND...60MPH
 
$$

NF
2 follow-up statements
651 
WWUS54 KJAN 151935
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
235 PM CDT THU JUN 15 2017

MSC025-155-152015-
/O.CON.KJAN.SV.W.0286.000000T0000Z-170615T2015Z/
Webster MS-Clay MS-
235 PM CDT THU JUN 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR NORTHEASTERN WEBSTER AND CLAY COUNTIES...

At 234 PM CDT, severe thunderstorms were located along a line
extending from near Prairie to 8 miles south of Vardaman, moving
southeast at 20 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

These severe storms will be near...
  Montpelier around 305 PM CDT. 
  West Point and Pheba around 315 PM CDT. 

Other locations impacted by these severe thunderstorms include
Mantee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3358 8849 3356 8849 3356 8901 3374 8916
      3374 8904 3375 8903 3376 8893 3381 8893
      3381 8872 3368 8872 3367 8850 3366 8852
      3364 8850 3362 8851 3360 8847
TIME...MOT...LOC 1934Z 324DEG 16KT 3385 8870 3376 8914 

HAIL...0.88IN
WIND...60MPH
 
$$

NF
418 
WWUS54 KJAN 152003
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
303 PM CDT THU JUN 15 2017

MSC025-155-152013-
/O.CAN.KJAN.SV.W.0286.000000T0000Z-170615T2015Z/
Webster MS-Clay MS-
303 PM CDT THU JUN 15 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WEBSTER AND CLAY
COUNTIES IS CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled.  However gusty winds are
still possible with these thunderstorms.

LAT...LON 3358 8849 3356 8849 3356 8901 3374 8916
      3374 8904 3375 8903 3376 8893 3381 8893
      3381 8872 3368 8872 3367 8850 3366 8852
      3364 8850 3362 8851 3360 8847
TIME...MOT...LOC 2001Z 298DEG 23KT 3377 8851 3368 8895 

$$

NF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 1:09 PM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jun 15, 1:09 PM CDT, 1 hour 6 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
109 PM CDT Thu Jun 15 2017

...SEVERE THUNDERSTORMS POSSIBLE THROUGH EARLY THIS EVENING...

.UPDATE...
Updated for 18Z aviation discussion

&&

.AVIATION...
18Z TAF discussion:

Showers and thunderstorms expanding in coverage across the region
this afternoon will be the main impact to flight operations
through the evening hours with occasional MVFR to even IFR flight
cats and gusty winds expected in association with any
thunderstorms. Aside from in thunderstorms conditions will be
generally VFR through this evening with surface winds generally
less than 15 mph and from the southwest to south. Late tonight
through early Friday anticipate at least patchy MVFR flight cats
due to a combination of low clouds and visibility issues. More
thunderstorms impacting operations are expected again tomorrow.
/BB/

&&

.DISCUSSION...

Through early this evening:

Currently watching a somewhat weak squall line pushing quickly
south toward the Arklamiss Delta. This is what is left of a late-night
more potent cluster of storms kicked up across portions of
western Missouri by a upper short wave dropping down the east side
of an expansive ridge centered over northern Old Mexico.

Expecting activity to our north to continue to press down toward
and into our forecast area through midday and triggering a cascade
of thunderstorms that eventually migrate through a good portion of
the region by late afternoon to early this evening. Through midday
forcing and wind shear is not set up very favorably in northern
zones to continue a solid squall line. However, the atmosphere
over the region has trended much more unstable in the past 24
hours (witnessed by 12 UTC JAN sounding) so even though there
might be a lull in convective coverage and potency as activity
enters the CWA from the north late this morning through noon we
anticipate storms firing up along the boundary will increase in
coverage and strength by afternoon. This should particularly be
the case over eastern MS where forcing and somewhat more favorable
shear vectors will work toward more balanced cold pool
interactions and thus perhaps a more solid squall line. But even
in western zones where storms may be more scattered in nature the
unstable atmosphere will be rather favorable for microbursts and
thus at least isolated severe storms will be possible. Probably
the main risks with storms through this evening will be damaging
wind gusts but hail at least to the size of quarters certainly
cannot be ruled out in some storms.

The forecast grids/HWO/graphics have been updated to represent
current thinking as best as possible. We will endeavor to do
updates as the day progresses to match current thinking. /BB/

Prior discussion below:

Today and Tonight...Ridging aloft will continue to break down across
the region today.  This will allow increased troughing to setup
across the Deep South, and overall Southeast United State through
the period and beyond.  As the forecast area becomes caught between
the retrograding ridge and digging trough, northwest flow will
prevail across the CWA.  This will put the forecast area in the
crosshairs of upper level disturbances embedded in such flow,
dropping southeast towards the region.

The first of such disturbances and complex of storms is currently
being observed on radar and satellite dropping south southeast
across Central Missouri towards the Mid-South region.  As the cold
pool advances further south across the Mid-South and towards the
ArkLaMiss through early and mid-morning, convection associated with
it is likely to weaken.  However, as it approaches northern portions
of the CWA around midday where an increasingly warm, moist, and
unstable airmass will reside, convection along the outflow is
expected to redevelop and intensify as it progresses south across us.

Some of these storms could become severe as mid-level lapse rates
steepen over the CWA today.  Damaging wind gusts will be the primary
hazard with such storms.  Frequent lightning and heavy downpours can
also be expected.  While some hail can't be ruled out, given the
deeply moist airmass and more importantly weak wind shear over the
CWA, hail should remain on the small side. However, all of this will
continue to be highlighted in the HWO.

While convection is indeed expected later today with this south-
advancing outflow, scattered to numerous showers and storms are also
expected to develop across the forecast area simply due to afternoon
heating in this warm moist unstable airmass over the region.  Some
of these could likewise reach severe limits.  Damaging wind gusts
will also be the primary concern with these storms.

With all that said, look for another humid day across the forecast
area today.  As skies become partly to mostly cloudy through the
afternoon, highs will warm to around 90.  Convection is expected to
settle down over the CWA during the evening hours.  Although some
could linger later into the night.  Eyes will continue to look
upstream though as it's possible yet another complex of storms could
be coming down the pipe towards the forecast area overnight.
Otherwise, lows will fall into the low and middle 70s. /19/

Friday through Wednesday: Our CWA will remain beneath a weak upper
level trough that will reside between a mid level high across the
southwest CONUS and a high over the western Atlantic, through the
weekend. The axis of the upper level trough will be just east of our
CWA placing the greatest deep level moisture and greatest diurnal
pops over east Mississippi. Lowest afternoon highs through the
weekend will also be over east Mississippi due to the greater pops
and associated cloud cover. A moist airmass with low to mid 70
degree dew points and PWATs of 1.7-2.0 inches will remain over our
CWA through the weekend as well. Afternoon highs are expected to top
out in the lower 90s over our delta region each afternoon and
combine with the high humidity to result in peak heat index values
of 100-104 Friday through Sunday. In addition, isolated strong to
severe storms will also be possible across the delta region at least
Friday afternoon where model consensus shows MLCAPEs near 3000j/kg,
LI's near -10 and vertical totals >28 contributing to wet microburst
potential. Models appear to be faster with a weak cold front that is
expected to drop into our CWA Monday afternoon. This should hold
temperatures across our delta region in the mid to upper 80s with
peak heat index values remaining less than 100F there. Drier air
with PWATs less than one inch will filter into our CWA in the wake
of the cold front but the models stall the front across our
southeast zones Monday night. This will limit rain chances Monday
night through Wednesday to the southeast third of our area while the
northwest remains dry. Across the northwest afternoon highs will top
out in the lower 90s Tuesday and Wednesday afternoons but dew points
will mix into the 60s holding peak heat index values below 100.
/22/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       90  72  90  73 /  72  27  46  16
Meridian      90  71  89  72 /  83  30  53  28
Vicksburg     91  72  91  73 /  51  27  25   7
Hattiesburg   90  71  91  73 /  74  54  51  29
Natchez       90  73  90  73 /  41  30  23   7
Greenville    88  73  92  75 /  62  22  30   8
Greenwood     86  73  89  73 /  73  25  40  16

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

19/22/BB
Hazardous weather outlook, Jun 15, 9:34 AM CDT, 4 hours 41 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jackson MS
934 AM CDT Thu Jun 15 2017

ARZ074-LAZ007>009-015-016-023>026-MSZ047-048-053>066-072>074-
161445-
Ashley-Morehouse-West Carroll-East Carroll-Richland-Madison LA-
Franklin LA-Catahoula-Tensas-Concordia-Warren-Hinds-Claiborne-
Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-
Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-
Forrest-
934 AM CDT Thu Jun 15 2017

This hazardous weather outlook is for northeast Louisiana,
southern Mississippi, and portions of southeast Arkansas.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today

Isolated severe thunderstorms will be possible today, mainly
during the midday through early evening hours. The main risks will
be damaging wind gusts and hail.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Isolated severe thunderstorms are again possible for the entire
outlook area on Friday when the main risks will also be damaging
wind gusts and hail.

(www.weather.gov/images/jan/graphicast/image2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today and
Friday.

ARZ075-MSZ018-019-025>046-049>052-161445-
Chicot-Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-
Webster-Clay-Lowndes-Choctaw-Oktibbeha-Washington-Humphreys-
Holmes-Attala-Winston-Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-
Leake-Neshoba-Kemper-Rankin-Scott-Newton-Lauderdale-
934 AM CDT Thu Jun 15 2017

This hazardous weather outlook is for north central and central
Mississippi and portions of southeast Arkansas.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today

Severe thunderstorms will be possible today, mainly during the
midday through early evening hours. The main risks will be
damaging wind gusts and hail.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Isolated severe thunderstorms are again possible for the entire
outlook area on Friday when the main risk will also be damaging
wind gusts and hail.

(www.weather.gov/images/jan/graphicast/image2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today and
Friday.

50

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Tropical page...
   www.weather.gov/jan/tropical
National Hurricane Center Home Page...
   www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Jun 15, 11:12 AM CDT, 3 hours 3 minutes before
Special Weather Statement
National Weather Service Jackson MS
1112 AM CDT THU JUN 15 2017

MSZ018-019-151715-
Sunflower MS-Bolivar MS-
1112 AM CDT THU JUN 15 2017

...A LINE OF GUSTY THUNDERSTORMS WILL AFFECT NORTHEASTERN SUNFLOWER
AND NORTHERN BOLIVAR COUNTIES UNTIL 1215 PM CDT...

At 1111 AM CDT, Meteorologists were tracking a line of strong
thunderstorms extending from near Sledge to near Little Bayou Meto
Park. Movement was south at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

These storms will remain over mainly rural areas of northeastern
Sunflower and northern Bolivar Counties, including the following
locations: Alligator, Winstonville, Beulah, Duncan and Merigold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3412 9066 3399 9066 3399 9045 3390 9045
      3373 9114 3378 9113 3377 9105 3378 9099
      3385 9107 3393 9101 3397 9109 3400 9102
      3396 9097 3402 9099 3402 9090 3409 9087
      3410 9088 3409 9092 3412 9095
TIME...MOT...LOC 1611Z 339DEG 22KT 3447 9025 3417 9150

BYB
Special weather statement, Jun 15, 1:29 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Jackson MS
129 PM CDT THU JUN 15 2017

MSZ052-151900-
Lauderdale MS-
129 PM CDT THU JUN 15 2017

...A STRONG THUNDERSTORM WILL AFFECT EASTERN LAUDERDALE COUNTY UNTIL
200 PM CDT...

At 129 PM CDT, Meteorologists were tracking a strong thunderstorm
over Meridian, moving east at 15 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Toomsuba, Alamucha and Kewanee around 200 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3229 8842 3230 8872 3244 8874 3255 8839
TIME...MOT...LOC 1829Z 261DEG 15KT 3238 8866

NF
Special weather statement, Jun 15, 1:45 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Jackson MS
145 PM CDT THU JUN 15 2017

MSZ026-151915-
Grenada MS-
145 PM CDT THU JUN 15 2017

...A STRONG THUNDERSTORM WILL AFFECT EASTERN GRENADA COUNTY UNTIL 215
PM CDT...

At 145 PM CDT, Meteorologists were tracking a strong thunderstorm
near Coffeeville, or 10 miles northeast of Grenada, moving southeast
at 30 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

This strong thunderstorm will be near...
  Gore Springs around 210 PM CDT.
  Misterton around 215 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3387 8977 3387 8951 3368 8951 3368 8984
      3390 8985 3390 8977
TIME...MOT...LOC 1845Z 307DEG 26KT 3391 8972

NF
Special weather statement, Jun 15, 1:50 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Jackson MS
150 PM CDT THU JUN 15 2017

MSZ019-025>027-151915-
Carroll MS-Grenada MS-Leflore MS-Sunflower MS-
150 PM CDT THU JUN 15 2017

...STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL SUNFLOWER...
NORTHWESTERN CARROLL...NORTHERN LEFLORE AND WESTERN GRENADA COUNTIES
UNTIL 215 PM CDT...

At 149 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Bew Springs to Ruleville. Movement
was southeast at 20 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Bew Springs and Holcomb around 155 PM CDT.
  Grenada around 205 PM CDT.
  Sunnyside around 215 PM CDT.

Other locations impacted by these storms include Schlater and
Doddsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3366 8980 3348 9063 3373 9063 3381 9030
      3381 9018 3379 9017 3376 9019 3375 9030
      3371 9031 3369 9028 3374 9024 3372 9022
      3372 9014 3381 9014 3381 8998 3382 8998
      3382 8993 3390 8993 3390 8985
TIME...MOT...LOC 1849Z 292DEG 18KT 3384 8992 3371 9055

NF

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 8:11 PM CDTSpecial Weather StatementJANScott34 min
Jun 15, 11:12 AM CDTSpecial Weather StatementJANBolivar63 min
Jun 15, 1:29 PM CDTSpecial Weather StatementJANLauderdale31 min
Jun 15, 1:45 PM CDTSpecial Weather StatementJANGrenada30 min
Jun 15, 1:50 PM CDTSpecial Weather StatementJANSunflower25 min
Jun 15, 2:47 PM CDTSpecial Weather StatementJANLowndes, Oktibbeha28 min
Jun 15, 2:54 PM CDTSpecial Weather StatementJANKemper36 min
Jun 15, 2:57 PM CDTSpecial Weather StatementJANLowndes33 min
Jun 15, 3:10 PM CDTSevere Thunderstorm WarningJANLowndes, Noxubee50 min
Jun 15, 3:19 PM CDTSpecial Weather StatementJANCarroll26 min
Jun 15, 4:10 PM CDTSpecial Weather StatementJANKemper35 min
Jun 15, 4:46 PM CDTSpecial Weather StatementJANLauderdale29 min
Jun 15, 5:11 PM CDTFlash Flood WarningJANLauderdale3 hr
Jun 15, 5:15 PM CDTSpecial Weather StatementJANNewton30 min
Jun 15, 6:45 PM CDTSpecial Weather StatementJANNeshoba30 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.